# SDR CA190801006

- Difficulty date: July 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 3,659 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 4G6210A00132
- Condition: Delaminated
- Location: Main Rotor
- Part time: 1,555 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHITE MAIN ROTOR BLADE HAS DELAMINATED BONDING STRAP AT THE BLADE ROOT LEADING EDGE. BLADE REPLACED WITH SERVICEABLE UNIT. (TC# 20190801006)
